Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: S. S. Abhyankar and A. M. Sathaye
Title: Geometric theory of algebraic space curves
Additional book information Lecture Notes in Mathematics, no. 423, Springer-Verlag, Berlin, Heidelberg, New York, 1974, xiv+302 pp., $11.50.


References [Enhancements On Off] (What's this?)

  • [G1] A. Grothendieck, Éléments de géométrie algébrique (rédigés avec la collaboration de J. Dieudonné), Inst. Hautes Études Sci. Publ. Math. Nos. 4, 8, 11, 17, 20, 24, 28, 32. MR 29 #1210; 30 #3885; 33 #7330; 36 #177a, b, c; #178.
  • [G2] A. Grothendieck, Fondements de géométrie algébrique, Collection of talks at the Séminaire Bourbaki.
  • Mark I. Krusemeyer, Fundamental groups, algebraic 𝐾-theory, and a problem of Abhyankar, Invent. Math. 19 (1973), 15–47. MR 0335522 (49 #303)
  • [L] S. Lefschetz, On certain numerical invariants of algebraic varieties, Trans. Amer. Math. Soc. 22 (1921), 326-363.
  • M. Pavaman Murthy and Jacob Towber, Algebraic vector bundles over 𝐴³ are trivial, Invent. Math. 24 (1974), 173–189. MR 0422276 (54 #10267)
  • [N] M. Noether, Zur Grundlegung der Theorie der Algebraischen Raumcurven, Berlinner Abhandlungen, 1882.
  • Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197–278 (French). MR 0068874 (16,953c)
  • C. S. Seshadri, Triviality of vector bundles over the affine space 𝐾², Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456–458. MR 0102527 (21 #1318)
  • André Weil, Foundations of Algebraic Geometry, American Mathematical Society Colloquium Publications, vol. 29, American Mathematical Society, New York, 1946. MR 0023093 (9,303c)
  • Oscar Zariski, Collected papers. Vol. I: Foundations of algebraic geometry and resolution of singularities, The MIT Press, Cambridge, Mass.-London, 1972. Edited by H. Hironaka and D. Mumford; Mathematicians of Our Time, Vol. 2. MR 0505100 (58 #21346a)


Review Information

Reviewer: Stephen S. Shatz
Journal: Bull. Amer. Math. Soc. 82 (1976), 232-237
DOI: http://dx.doi.org/10.1090/S0002-9904-1976-13998-5
PII: S 0002-9904(1976)13998-5